# SDR HNAA2017011600021

- Difficulty date: January 16, 2017
- Submitted: January 16, 2017
- Operation: Air carrier
- Aircraft: N935HA
- Make and model: Dhav DHC8102
- Aircraft serial: 142
- Aircraft time: 69,008 hours, 77,781 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pressure Switch
- Part number: 368192105
- Condition: Malfunctioned
- Location: Hyd System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE HYDRAULIC PUMP CAUTION LIGHT FLICKERED, TRIGGERING MASTER CAUTION P.T.R. BOTH MAIN SYSTEM PRESSURES ARE NORMAL.  NR 2 HYDRAULIC CAUTION LIGHT DEACTIVATED.  REMOVED AND REPLACED EDP LOW PRESSURE SWITCH AT THE PRESSURE MANIFOLD AND SAFETIED. REACTIVATED CAUTION LIGHT. OPS AND LEAKED CHECKED GOOD.
